IJPAM: Volume 97, No. 1 (2014)

ON PERMANENTS OF SOME TRIDIAGONAL
MATRICES CONNECTED WITH FIBONACCI NUMBERS

Jiřı Jına$^1$, Pavel Trojovský$^2$
$^{1,2}$Department of Mathematics
Faculty of Science
University of Hradec Králové
Rokitanského 62
50003 Hradec Králové, CZECH REPUBLIC


Abstract. In this paper we study such sequences of special tridiagonal matrices, which permanents are equal a Fibonacci number. Firstly we summarize the previous results and then we derive some new special cases of square tridiagonal matrices, whose permanents are equal to some Fibonacci number.

Received: July 15, 2014

AMS Subject Classification: 11B39, 15A15

Key Words and Phrases: tridiagonal matrix, Fibonacci sequence, permanent, recurrence, Toeplitz matrix

Download paper from here.




DOI: 10.12732/ijpam.v97i1.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 97
Issue: 1
Pages: 79 - 87


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).